# SDR CALA0100050

- Difficulty date: January 21, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N17317
- Make and model: Boeing 7373T0
- Aircraft serial: 23368
- Aircraft time: 46,232 hours, 25,317 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 2732513
- Condition: Broken
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM DCA.  CHECKLIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO DCA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE GROUND SPOILER INTERLOCK VALVE CABLE BROKEN.  THE CABLE WAS REPLACED IAW MM 27-62-51.  OPERATIONAL CHECKS WERE GOOD.
